# SDR SWAA2024061702571

- Difficulty date: May 4, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Part number: UNKNOWN
- Condition: Corroded
- Location: Sheild
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEILD WEB LOCATED BTW BS 787 TO BS 767 AT LEVEL STR 25R WL 156.1 AT AFT CARGO COMPARTMENT 2024-295404<[01] REPLACED SHEILD WEB AND FASTENERS LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 25R WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A0081 SHEET 25 REV A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SHEILD WEB AND FASTENERS LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 25R WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A0081 SHEET 25 REV A. SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED AS RII
